# SDR DALA13058093764

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND WEAR ON SEAT TRACK CROWN AT RBL 24.5 BS 520. MAINTENANCE REMOVED DAMAGED SEAT TRACK IAW SRM 52-00-52 REPAIR 4 TABLE 701 AND INSTALLED NEW SEAT TRACK AND CHANNEL IAW SRM 53-00-50 REPAIR 4.
